# SDR UIEA2018042300765

- Difficulty date: April 23, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,146 hours, 16,361 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Panel
- Part number: 233N32300
- Part serial: D01487
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN, THE RT WINDOW HEAT EICAS MESSAGE ILLUMINATED. RAN QRH AND EICAS MESSAGE CLEARED. TROUBLESHOT & FOUND BROKEN INSULATION AT TR324.  REPAIRED THE INSULATION IAW SWPM 20-10-13.  R & R THE WINDOW ANTI ICE CONTROL PANEL IAW AMM 30-41-00,  OPS CHECKS GOOD.
